# SDR SWAA040385

- Difficulty date: February 7, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 56,681 hours, 41,527 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 6545445
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RT WING WBL 135, RIB LOWER CHORD CRACKED.  REPAIRED CHORD PER ER.
